Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

a slip


[St...]

Recommended Posts

Had tapered to 3.5 mg.  Yesterday morning after little or no sleep, I found a 5 mg valium.  In desperation I took it to try and get some rest.  No help.  Later in the day I took my regular dose of 3.5.  How should I proceed now?  Should I keep withy 3.5 to see what happens?  Thanks for any advice. 
Link to comment
Share on other sites

So sorry you're having trouble with insomnia.  If it were me I'd just proceed with my regular, consistent dose.

 

You've probably visited the Insomnia board before but it might be worth checking it out again.

 

Hang in there!  :)

Link to comment
Share on other sites

Had tapered to 3.5 mg.  Yesterday morning after little or no sleep, I found a 5 mg valium.  In desperation I took it to try and get some rest.  No help.  Later in the day I took my regular dose of 3.5.  How should I proceed now?  Should I keep withy 3.5 to see what happens?  Thanks for any advice.

 

Hi..been down the same road..been HOLDING at .75 Xanax for, gee, maybe a month..had a family issue come up last week..put me into an emotional tailspin..needless 2 say, I screwed up my taper with some extra Xanax..It is hard not 2 beat urself up about it but I have heard other folks on here and other boards to just continue on plodding forward the next day with ur taper..we are HUMAN..we make mistakes..:/ :-\..

I do not believe u will experience kindling (someone out there can correct me if I'm wrong)..

 

Keep on a' keepin' on..:)..U got a few fellow sailors along on this trip with ya!!:)

 

Lindy :clap:

Link to comment
Share on other sites

×
×
  • Create New...